# SDR CALA2021110302027

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 69,004 hours, 29,882 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5311224220000
- Part serial: NA
- Condition: None
- Location: Str 22l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ALONG STRINGER 22L BETWEEN FRAME 21 AND 23 REQUIRES REPAIR PER 9290286/44286 GEN BY V079529 REPAIRED DENT ALONG STRINGER 22L BTWN FRAME 21 AND 23 IAW A319 S V079529 INSP BY V898117 RM 53-11-11-300-041 FIG.002 SHEET 01 THIS REPAIR IS CONSIDER CAT EGORY B PERMANENT REPAIR INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,000 FC/120,000 FH WHICHEVER VALUE OCCURS FIRST SUB SEQUENT INSPECTION AT INTERVALS OF N/A INSP METHOD N/A BY MECH V ADD EMP:V079319
